Symmetry relations in generalized lorenz-mie theory - Archive ouverte HAL Access content directly
Journal Articles Journal of the Optical Society of America. A Optics, Image Science, and Vision Year : 1994
Not file

Dates and versions

hal-01597340 , version 1 (28-09-2017)

Identifiers

Cite

K.F. Ren, G. Gréhan, G. Gouesbet. Symmetry relations in generalized lorenz-mie theory. Journal of the Optical Society of America. A Optics, Image Science, and Vision, 1994, 11 (6), pp.1812-1817. ⟨10.1364/JOSAA.11.001812⟩. ⟨hal-01597340⟩
35 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More